Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Colitis, chickenpox, scabs and scars on face, body. Taking acyclovir, antioxidants. Treatment?

hi! Doctor, my name is CCCCC n i m a medical student since i have finished my 8th semester from abroad i came CCCC to visit my parents n then 3 days later i have been diagnosed with collitis the aftr 1 week i caught chickenpox and now it has been 16 days all scabs have been fallen but my condition was so severe that ? Got abt 300 blisters i had been on acyclovir and then antibiotics n nw on antioxidents pls help me as i m in depression abt scars and pits on my face n body pls help me!i m female 23 yrs old!
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jul 2012
Dear gunjan, Do not worry i understand at 23, life seems disastrous with scars but with time, these scars will get better. Having said that, please note all scars need to be evaluated by treating cosmetologist/dermatologist & different plans need to be drawn up depending on the type of scar, pigmentation etc. As you are a medical student, please approach your dermatology professor/lecturer & am sure they will do the best for you. Alternatively, you are most welcome to send me photographs of your predicament & can see what best i can recommend for you & the actual treatment can be done by some cosmetologist close to your port of residence with your parents' approval et al. A healthy splash of an aloevera cream liberally on your skin daily will help in the long run & make sure to hydrate well both internally & externally. Regds & hope it turns out well soon for you & the glow returns to your skin. Dr Praveen Rodrigues MD Dermatologist & Cosmetologist, Bangalore, India
Answered: Thu, 26 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor